# SDR CALA2025112511469

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 95,096 hours, 22,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING WAS NOTIFIED BY THE FAA THAT THE RVSM ALTITUDE KEEPI NG IS NOT WITHIN LIMITS.  ENGINEERING REQUESTS TO PERFORM THE FO LLOWING CHECKS: AMM TASK 51-10-00-206-025 STATIC PORT SKIN WAVINESS, AMM TASK 34-12-00-735-013 SYSTEM TEST - AIR DATA COMPUTING SYSTEM; ALSO VISUALLY INSPECT THE AOA VANES FOR ANY DAMAGE, IF A LL TESTS PASS AND NO DAMAGE TO STATIC PORT SKIN OR AOA VANES IS FOUND PLEASE REPLACE ADC#1 AND #2 PER AMM 34-12-01. REPORT ANY F INDINGS IN THIS LOG. CARRIED BY ELB SELECTED SDR UPON FURTHER EVAL NO DMG WAS FOUND TO STATIC PORT SKINS. ACCOMPLISHED AMM TASK 51-10-00-206-025 AND DETERMINED STATC PORT ADD EMP:415578 SKIN WAVINESS IS WITHIN LIMITS.
